# SDR P5CA9500308

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Corroded
- Location: Bs 2320/2340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN ANGLES AT WEB BS 2320 AND BS 2340 ABOVE S45L AND S46L.  INSTALLED NEW ANGLES PER BOEING SRM 53-10-23.
